# SDR DALA2025082606337

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 34,050 hours, 20,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RIGHT EXIT INOP. REMOVED AND REPLACED BATTERY PACK AT ROW 17 LIGHTS OPS NORMAL PER B737 AMM 33-51.
